# SDR FDEA201012164698

- Difficulty date: December 16, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,744 hours, 29,182 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: F

## Discrepancy

AFTER TOUCHDOWN, HAD A HARD TIME PULLING REVERSER LEVERS INTO REVERSE, GOT THEM INTO REVERSE. SPOILERS INITIALLY DEPLOYED, THEN GOT ECAM ALERT FOR GROUND  SPOILERS NOT DEPLOYED.  THEN WE HEARD A LOUD BANG AND A FLASH ON THE RT SIDE AND THE NR 2 ENG QUIT AS WE WERE ROLLING TO A STOP.  SOMEONE ON THE GROUND SAID  IT LOOKED LIKE ACFT ON FIRE.  SHUTDOWN ENGINE IAW ECAM PULLED FIRE HANDLE AND FIRED BOTTLE.  COMPLETED TESTS FOR ALTERNATE TRIM PROCEDURE 8A. (FLYBACK USE ONLY) REF MM 71-00-00-05. PERFORMED TAKEOFF POWER CHECK REF JRH CH7, ALL PARAMETERS CHECKED NORMAL.
